22 Mar 2012
Yes, Flagyl (metronidazole) can cause fatigue.
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On Flagy 4 days, cold and sinus symptoms started about 5 days ago. Can I take mucinex dm?
1 answer • 2 Dec 2010
GI doc has me on Flagyl 250mg and bactrim for bacterial overgrowth in small bowel for 10 day course?
... Have felt pretty lousy since taking these; extreme fatigue, nausea, thirsty, dry mouth. On day 8 developed rash on my neck lower face, upper arms ...
1 answer • 23 May 2011
I have 2 questions about RA and symptoms. My name is Joyce and I have recently been diagnosed with RA and one of the first symptoms I had, in ...
4 answers • 29 Apr 2012
MY 17 year old nephew has been very sick with extreme fatigue and nausea for about 3 weeks. He just saw gi, who told him it's constipation. His ...
5 answers • 18 May 2012
I am on Zoloft 50 mg since 6 months now, a month ago, I started to feel general fatigue and tiredness, now it is extreme, I feel tired after reading ...
4 answers • 13 Jul 2012